Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Shan…Try getting your doctor to change medications on you from the atenolol to inderal (aka: propanolol)…You sound like you’re very hyper right now…been there…I needed to take ativan (aka: lorazapam) for quite a while…enough to kill a horse, really, but when I was hyper I needed it….The heart rate really is worrisome when it’s happening to you…it’s worse with heat…hot baths or showers. The anxiety is overwhelming sometimes…but it does get better…Hang on for the ride as best you can. See if those medications help you.

    Rachel

    Anonymous
    Post count: 93172

    you hit it right on the nose

    I am in the same shoes everything you have told shan is like i
    was feeling what you are,showers as well, i’m on the same meds, and i hope to
    get off them when this is over a year is getting to me really.

    thanks ,i hope you didn’t mine me cutting in.

    thanks, steve

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.